# SDR DALA2016102107450

- Difficulty date: October 5, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 62,822 hours, 11,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WC FOUND 5 BATTERIES THAT WOULD NOT KEEP EMERGENCY LIGHTS ILLUMINATED FOR 15 MINUTES.  REPLACED BATTERY PACK AT L1 SEAT 4D, 3A, 20A AND 32G.
